# SDR CALA2022081602084

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,995 hours, 12,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: NA
- Condition: Overheated
- Location: Eng #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD PUMP PRI R EICAS STATUS RIGHT HYDRAULIC PRIMARY PUMP OVERHEAT OR RIGHT PRIMARY PUMP OUTPUT PRESSURE LOW WHEN COMMANDED ON. REPLACED #2 ENGINE DRIVEN HYDRAULIC PUMP, INSPECTED AND REPLACED EDP PRESSURE AND CASE DRAIN FILTERS, NO LEAKS NOTED, PRESSURE AND QUANTITY NORMAL.
